Alert archive / Virginia / Wind Advisories in 2016
Wind Advisory 5, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Feb 23, 2016, 9:28 PM EST for 16 counties in Virginia; Grant County, Hardy County, Pendleton County, West Virginia. It took effect at Feb 24, 2016, 6:00 AM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2016, 9:28 PM EST (02:28 UTC)
- In effect from
- Feb 24, 2016, 6:00 AM EST
- Expired
- Feb 26, 2016, 12:21 AM EST
- In force
- 42 hr
- Issued by
- NWS Baltimore/Washington
Counties Albemarle County, VA, Amherst County, VA, Augusta County, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Shenandoah County, VA, Warren County, VA, Grant County, WV, Hardy County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 134 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 459 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
524 WWUS71 KLWX 240228 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 928 PM EST TUE FEB 23 2016 VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-241030- /O.NEW.KLWX.WI.Y.0005.160224T1100Z-160225T0400Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 928 PM EST TUE FEB 23 2016 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 11 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 11 PM EST WEDNESDAY. * TIMING...WEDNESDAY THROUGH WEDNESDAY EVENING. THE STRONGEST WINDS WILL BE WEDNESDAY AFTERNOON AND EVENING. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS AROUND 55 MPH FOR ELEVATIONS ABOVE 2000 FEET. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
11 follow-up statements
693 WWUS71 KLWX 240826 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 326 AM EST WED FEB 24 2016 VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-241630- /O.EXT.KLWX.WI.Y.0005.160224T1100Z-160225T1100Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 326 AM EST WED FEB 24 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY FOR ELEVATIONS OVER 2000 FEET... * TIMING...THROUGH TONIGHT. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 55 MPH FOR ELEVATIONS OVER 2000 FEET...SHIFTING SOUTHWEST TONIGHT. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. HEAVY RAIN WILL INCREASE THE RISK FOR TREE FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ JACKSON
772 WWUS71 KLWX 241625 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1125 AM EST WED FEB 24 2016 VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-250030- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160225T1100Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 1125 AM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * TIMING...THROUGH TONIGHT. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 55 MPH FOR ELEVATIONS OVER 2000 FEET...SHIFTING SOUTHWEST TONIGHT. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. HEAVY RAIN WILL INCREASE THE RISK FOR TREE FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
313 WWUS71 KLWX 250040 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 740 PM EST WED FEB 24 2016 VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-250845- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160225T1100Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 740 PM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * TIMING...THROUGH TONIGHT. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 55 MPH FOR ELEVATIONS OVER 2000 FEET...SHIFTING SOUTHWEST. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. HEAVY RAIN WILL INCREASE THE RISK FOR TREE FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
579 WWUS71 KLWX 250313 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1013 PM EST WED FEB 24 2016 VAZ028-030-031-051-052-502-WVZ052-053-251115- /O.NEW.KLWX.FG.Y.0003.160225T0313Z-160225T1200Z/ FREDERICK VA-WARREN-CLARKE-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-SOUTHERN FAUQUIER-BERKELEY- JEFFERSON- INCLUDING THE CITIES OF...WINCHESTER...FRONT ROYAL...BERRYVILLE... CULPEPER...DALE CITY...MANASSAS...WOODBRIDGE...LAKE RIDGE... MONTCLAIR...MARTINSBURG...CHARLES TOWN...SHEPHERDSTOWN 1013 PM EST WED FEB 24 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. * VISIBILITIES...ONE QUARTER MILE OR LESS. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY AND RAPIDLY CHANGING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-251100- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160225T1100Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 1013 PM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * TIMING...THROUGH TONIGHT. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 55 MPH FOR ELEVATIONS OVER 2000 FEET...SHIFTING SOUTHWEST. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. HEAVY RAIN WILL INCREASE THE RISK FOR TREE FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ HTS
522 WWUS71 KLWX 250524 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1224 AM EST THU FEB 25 2016 VAZ028-030-031-051-052-502-WVZ052-053-250630- /O.CAN.KLWX.FG.Y.0003.000000T0000Z-160225T1200Z/ FREDERICK VA-WARREN-CLARKE-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-SOUTHERN FAUQUIER-BERKELEY- JEFFERSON- INCLUDING THE CITIES OF...WINCHESTER...FRONT ROYAL...BERRYVILLE... CULPEPER...DALE CITY...MANASSAS...WOODBRIDGE...LAKE RIDGE... MONTCLAIR...MARTINSBURG...CHARLES TOWN...SHEPHERDSTOWN 1224 AM EST THU FEB 25 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE DENSE FOG ADVISORY. WINDS HAVE TURNED TO THE WEST AND INCREASED IN SPEED. THE PERIOD OF DENSE FOG HAS ENDED. $$ VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-251100- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160225T1100Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 1224 AM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * TIMING...THROUGH TONIGHT. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 55 MPH FOR ELEVATIONS OVER 2000 FEET...SHIFTING SOUTHWEST. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. HEAVY RAIN WILL INCREASE THE RISK FOR TREE FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
610 WWUS71 KLWX 250624 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 124 AM EST THU FEB 25 2016 VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-251430- /O.EXT.KLWX.WI.Y.0005.000000T0000Z-160225T2300Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 124 AM EST THU FEB 25 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * TIMING...THROUGH TODAY. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 55 MPH FOR ELEVATIONS OVER 2000 FEET...SHIFTING SOUTHWEST. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. HEAVY RAIN WILL INCREASE THE RISK FOR TREE FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
955 WWUS71 KLWX 251512 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1012 AM EST THU FEB 25 2016 VAZ025>027-029-503-504-507-508-WVZ055-501-502-505-506-252300- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160225T2300Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...HIGHTOWN...MONTEREY... BIG MEADOWS...WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM... PETERSBURG...CIRCLEVILLE...FRANKLIN 1012 AM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * TIMING...THROUGH TODAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
136 WWUS71 KLWX 251732 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1232 PM EST THU FEB 25 2016 VAZ027-029-WVZ055-502-251845- /O.CAN.KLWX.WI.Y.0005.000000T0000Z-160225T2300Z/ SHENANDOAH-PAGE-HARDY-EASTERN GRANT- INCLUDING THE CITIES OF...STRASBURG...WOODSTOCK...MOUNT JACKSON... NEW MARKET...LURAY...SHENANDOAH...STANLEY...MOOREFIELD... PETERSBURG 1232 PM EST THU FEB 25 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. WHILE GUSTY WEST WINDS ARE EXPECTED THE REMAINDER OF TODAY ACROSS THE AREA...GUSTS ARE FORECASTED TO REMAIN BELOW ADVISORY CRITERIA. $$ VAZ025-026-503-504-507-508-WVZ501-505-506-252300- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160225T2300Z/ AUGUSTA-ROCKINGHAM-WESTERN HIGHLAND-EASTERN HIGHLAND- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-WESTERN GRANT- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG...HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN... BAYARD...MOUNT STORM...CIRCLEVILLE...FRANKLIN 1232 PM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * TIMING...THROUGH TODAY. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH...MAINLY AT ELEVATIONS HIGHER THAN 2000 FT. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
375 WWUS71 KLWX 251944 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 244 PM EST THU FEB 25 2016 VAZ503-504-507-508-WVZ501-505-506-260345- /O.EXT.KLWX.WI.Y.0005.000000T0000Z-160226T0600Z/ WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-WESTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...MONTEREY...BIG MEADOWS... WINTERGREEN...BAYARD...MOUNT STORM...CIRCLEVILLE...FRANKLIN 244 PM EST THU FEB 25 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY... * TIMING...LATE THIS AFTERNOON THROUGH THE FIRST HALF OF TONIGHT. WINDS MAY BRIEFLY DIMINISH THIS EVENING BEFORE INCREASING AGAIN. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ VAZ025-026-252300- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160225T2300Z/ AUGUSTA-ROCKINGHAM- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG 244 PM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * TIMING...LATE THIS AFTERNOON. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
999 WWUS71 KLWX 252252 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 552 PM EST THU FEB 25 2016 VAZ025-026-260000- /O.EXP.KLWX.WI.Y.0005.000000T0000Z-160225T2300Z/ AUGUSTA-ROCKINGHAM- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...STUARTS DRAFT... HARRISONBURG 552 PM EST THU FEB 25 2016 ...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... WINDS HAVE DECREASED LATE THIS AFTERNOON...AND WILL GRADUALLY CONTINUE TO DIMINISH INTO THE EVENING. $$ VAZ503-504-507-508-WVZ501-505-506-260600- /O.CON.KLWX.WI.Y.0005.000000T0000Z-160226T0600Z/ WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-WESTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...MONTEREY...BIG MEADOWS... WINTERGREEN...BAYARD...MOUNT STORM...CIRCLEVILLE...FRANKLIN 552 PM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * TIMING...OCCASIONALLY THROUGH THIS EVENING. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS AROUND 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ HTS
984 WWUS71 KLWX 260521 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1221 AM EST FRI FEB 26 2016 VAZ503-504-507-508-WVZ501-505-506-260630- /O.CAN.KLWX.WI.Y.0005.000000T0000Z-160226T0600Z/ WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-WESTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...MONTEREY...BIG MEADOWS... WINTERGREEN...BAYARD...MOUNT STORM...CIRCLEVILLE...FRANKLIN 1221 AM EST FRI FEB 26 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE DROPPED BELOW WIND ADVISORY CRITERIA AND WILL STAY BELOW THROUGH THE REMAINDER OF THE NIGHT. CONTINUED WIND GUSTS FROM 30 TO 40 MPH ARE POSSIBLE ACROSS THE HIGHER TERRAIN. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Feb 23, 8:48 PM EST, 40 minutes earlier.
Area forecast discussion, Feb 23, 8:48 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
848 PM EST TUE FEB 23 2016
.SYNOPSIS...
DEEPENING LOW PRESSURE OVER LOUISIANA WILL TRACK NORTHEAST INTO
THE TENNESSEE VALLEY WEDNESDAY...WHILE A WARM FRONT MOVES OVER
NORTH CAROLINA. A COLD FRONT IS EXPECTED TO CROSS THE MID ATLANTIC
WEDNESDAY NIGHT. HIGH PRESSURE BUILDS IN FOR THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
HIGH PRESSURE IS WEDGED ACROSS THE MID-ATLANTIC WHILE A WEAK
COASTAL LOW PERSISTS OFF THE MID-ATLANTIC COAST TONIGHT. A STRONG
INVERSION PER THE 00Z IAD RAOB IS KEEPING LOW LEVEL MOISTURE IN
PLACE. DRIZZLE AND FOG ARE EXPECTED OVERNIGHT BEFORE ANOTHER
ROUND OF RAIN MOVES INTO THE REGION BY WEDNESDAY MORNING.
TEMPS ACROSS THE REGION RANGE FROM THE MID TO UPPER 30S ACROSS THE
POTOMAC HIGHLANDS TO THE LOW 40S ALONG I-95 TO CHO THIS EVENING.
AS THE WEDGE PERSISTS AND NORTHEAST WINDS CONTINUE TONIGHT...TEMPS
AND DEWPTS ARE EXPECTED TO DROP TO THE LOW 30S ACROSS THE HIGHER
ELEVATIONS OF THE POTOMAC HIGHLANDS...CATOCTIN MTNS AND BLUE RIDGE
MTNS. RA/DZ WILL BECOME FREEZING RA/DZ IN THESE LOCATIONS AND
WILL CONTINUE INTO WEDNESDAY MORNING. A FREEZING RAIN ADVISORY IS
IN EFFECT FOR THESE LOCATIONS. ONLY LIGHT ACCUMULATIONS ARE
EXPECTED.
PREV DISCUSSION...
DEEPER MOISTURE STARTS SPREADING BACK AGAIN AFTER 06Z AS WARM AIR
ADVECTION PATTERN STRENGTHENS IN RESPONSE TO DEEPENING TROUGH/LOW
PRESSURE OVR THE TN VALLEY. COASTAL FRONT OVER NC BEGINS TO MOVE
NWD ACROSS SRN AND CNTRL VA WED TO POSSIBLY AS FAR NORTH AS THE
MASON DIXON LINE IN RESPONSE TO STRONG PRESSURE FALLS AND LARGE
SCALE HEIGHT FALLS. SHOWERS AND THUNDERSTORMS EXPECTED IN THE
21Z-00Z TIME FRAME. HI-RES MODELS CONTINUE TO SUGGEST BROKEN LINE
OF T-STORMS WILL MOVE THROUGH THE AREA WITH THE POTENTIAL FOR HIGH
WINDS GIVEN STRONG ENVIRONMENTAL WINDS AND MARGINAL INSTABILITY.
SPC HAS AREA HIGHLIGHTED UNDER MARGINAL RISK OF SEVERE WX TOMORROW.
RISK OF FLOODING ALSO PRESENT DUE TO SATURATED GROUND AND
WIDESPREAD RAINFALL AMOUNTS OF AN INCH. PLEASE SEE FLOOD WATCH
MESSAGE FOR MORE DETAILS.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
SHOWERS WILL LINGER INTO THE EVENING BUT ANY SEVERE THREAT WILL
LIKELY BE OVER. CDFNT MOVES THROUGH THE AREA AROUND MIDNIGHT WED
NIGHT WITH PRECIP ENDING IN MOST AREAS EXCEPT IN UPSLOPE AREAS.
COLD AIR WILL TAKE ITS TIME TO MAKE INTO THE HIGHLANDS WITH
CHANGEOVER TO SNOW NOT EXPECTED UNTIL CLOSER TO 12Z THU.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A RIDGE OF HIGH PRESSURE WILL BUILD EASTWARD INTO THE REGION
FRIDAY THROUGH SATURDAY...BRINGING DRY CONDITIONS AND SEASONABLE
TEMPERATURES.
THE HIGH WILL BULGE SOUTH AND EAST SATURDAY NIGHT TO ALLOW FOR A
COLD FRONT TO SAG SOUTHWARD ACROSS THE EASTERN GREAT LAKES INTO
NORTHERN PORTIONS OF THE MID ATLANTIC.
THIS FRONT IS EXPECTED TO STALL ACROSS PENNSYLVANIA SUNDAY
INTO SUNDAY NIGHT...KEEPING OUR REGION IN THE MILD SECTOR.
AN AREA OF LOW PRESSURE WILL DEVELOP ALONG THE FRONT AS IT MOVES
NORTHWARD AS A WARM FRONT. THERE IS A CHANCE OF RAIN ALONG AND
ACCOMPANYING THE FRONT.
HIGH PRESSURE WILL BUILD INTO THE REGION TUESDAY...BRINGING DRY
CONDITIONS.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
IFR/LIFR IS EXPECTED TONIGHT WITH POOR VSBYS AND LOW CIGS BELOW
500 FT. CIGS IMPROVE SOMEWHAT BY WED AFTERNOON BUT ONLY TO 080-010
FT. SHOWERS AND THUNDERSTORMS EXPECTED IN THE 21Z-00Z TIME FRAME
WITH POSSIBLE STRONG WIND GUSTS.
VFR CONDITIONS FRIDAY AND FRIDAY NIGHT. WINDS WEST-NORTHWEST
15 KNOTS GUSTS 20 TO 25 KNOTS FRIDAY...DIMINISHING WEST 5 TO 10
KNOTS FRIDAY NIGHT.
&&
.MARINE...
WINDS HAVE DIMINISHED FOR THE TIME BEING AND HAVE CANCELLED SCA.
WINDS STRENGTHEN AGAIN WED INTO SOLID SCA WITH GALE CONDITIONS
POSSIBLE OVER THE LOWER/MIDDLE BAY. SCA CONDITIONS WILL CONTINUE
THROUGH FRI WITH GALES POSSIBLE WED-THU.
SMALL CRAFT ADVISORIES LIKELY FRIDAY. WINDS WEST-NORTHWEST 15 TO 20
KNOTS GUSTS 25 KNOTS. SMALL CRAFT ADVISORIES POSSIBLE FRIDAY
NIGHT. WINDS WEST AROUND 10 KNOTS WITH GUSTS 15 TO 20 KNOTS.
&&
.TIDES/COASTAL FLOODING...
MINOR COASTAL FLOOD POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT UNDER
STRENGTHENING SRLY FLOW.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR DCZ001.
MD...FLOOD WATCH FROM 6 AM EST WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR MDZ003-501-502.
FREEZING RAIN ADVISORY UNTIL 10 AM EST WEDNESDAY FOR MDZ003-
004-501-502.
FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR MDZ004>006-011-013-014-503>508.
VA...FLOOD WATCH FROM 6 AM EST WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR VAZ025>031-036>040-050-051-056-501>504-507-508.
FREEZING RAIN ADVISORY UNTIL 10 AM EST WEDNESDAY FOR VAZ503.
FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR VAZ052>055-505-506.
WV...FLOOD WATCH FROM 6 AM EST WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR WVZ050>053-055-501>506.
FREEZING RAIN ADVISORY UNTIL 10 AM EST WEDNESDAY FOR
WVZ050>052-055-501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
ANZ530>533-538>541.
SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 6 AM EST THURSDAY
FOR ANZ532-540>542.
SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 6 AM EST THURSDAY
FOR ANZ530-531-535-536-538-539.
SMALL CRAFT ADVISORY FROM 10 AM TO 6 PM EST WEDNESDAY FOR
ANZ533-534-537-543.
GALE WARNING FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY FOR
ANZ533-534-537-543.
&&
SYNOPSIS...LFR
NEAR TERM...HAS/LFR
SHORT TERM...LFR
LONG TERM...KLW
AVIATION...HAS/LFR/KLW
MARINE...HAS/LFR/KLW
TIDES/COASTAL FLOODING...LWXHazardous weather outlook, Feb 23, 5:41 PM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 541 PM EST TUE FEB 23 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-241000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 541 PM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FLOOD WATCH IS IN EFFECT FOR MOST OF THE AREA EXCEPT SOUTHERN MARYLAND WEDNESDAY THROUGH WEDNESDAY EVENING. PLEASE REFER TO FLOOD MESSAGE FOR MORE DETAILS. HEAVY RAIN AND STRONG WIND GUSTS ARE POSSIBLE AHEAD OF A STRONG COLD FRONT WEDNESDAY LATE AFTERNOON AND EVENING. WIND ADVISORIES MAY BE NEEDED. WEDNESDAY ST. MARY'S COUNTY MAY EXPERIENCE THUNDERSTORMS WITH STRONG GUSTY WINDS. THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR SOUTHERN MARYLAND AND THE VIRGINIA PIEDMONT. STRONG WINDS BEHIND THE COLD FRONT MAY ALSO REQUIRE WIND ADVISORIES THURSDAY. A GALE WARNING IS IN EFFECT FOR THE LOWER AND MIDDLE CHESAPEAKE BAY AND LOWER POTOMAC RIVER WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-241000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 541 PM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A FREEZING RAIN ADVISORY IS IN EFFECT FOR THE ALLEGHENY AND POTOMAC HIGHLANDS AS WELL AS WESTERN MARYLAND AND PORTIONS OF THE EASTERN WEST VIRGINIA PANHANDLE. LIGHT FREEZING RAIN WILL CAUSE SLIPPERY CONDITIONS...ESPECIALLY FOR ELEVATIONS ABOVE 1000 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FREEZING RAIN ADVISORY CONTINUES UNTIL 10 AM WEDNESDAY. A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA WEDNESDAY THROUGH WEDNESDAY EVENING. PLEASE REFER TO FLOOD MESSAGE FOR MORE DETAILS. HEAVY RAIN AND STRONG WIND GUSTS ARE POSSIBLE AHEAD OF A STRONG COLD FRONT WEDNESDAY AFTERNOON AND EVENING. FLOOD WATCHES AND WIND ADVISORIES MAY BE NEEDED. STRONG WINDS BEHIND THE COLD FRONT MAY ALSO REQUIRE WIND ADVISORIES THURSDAY. ACCUMULATING SNOW IS LIKELY WEST OF THE ALLEGHENY FRONT THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:04 AM EST | Coastal Flood Advisory | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 35 hr |
| Feb 24, 3:10 PM EST | Special Marine Warning | LWX | 95 min | |
| Feb 24, 3:57 PM EST | Special Marine Warning | LWX | 48 min | |
| Feb 24, 4:24 PM EST | Special Marine Warning | LWX | 96 min | |
| Feb 24, 4:29 PM EST | Areal Flood Warning | LWX | Albemarle, Greene, Madison, City of Charlottesville | 8 hr |
| Feb 24, 4:30 PM EST | Special Marine Warning | LWX | 90 min | |
| Feb 24, 4:34 PM EST | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, Madison, Orange, Spotsylvania | 41 min |
| Feb 24, 4:50 PM EST | Tornado Warning | LWX | Culpeper, Fauquier, Orange, Spotsylvania, Stafford, City of Fredericksburg | 25 min |
| Feb 24, 4:51 PM EST | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 39 min |
| Feb 24, 4:52 PM EST | Areal Flood Warning | LWX | Albemarle | 8 hr |
| Feb 24, 4:58 PM EST | Tornado Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 47 min |
| Feb 24, 5:01 PM EST | Flash Flood Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, Warren | 3 hr |
| Feb 24, 5:06 PM EST | Special Marine Warning | LWX | 39 min | |
| Feb 24, 5:13 PM EST | Tornado Warning | LWX | Culpeper, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 36 min |
| Feb 24, 5:22 PM EST | Flash Flood Warning | LWX | Spotsylvania, City of Fredericksburg | 4 hr |
| Feb 24, 5:29 PM EST | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 1 more | 46 min |
| Feb 24, 5:39 PM EST | Special Marine Warning | LWX | 2 hr | |
| Feb 24, 5:46 PM EST | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 59 min |
| Feb 24, 6:01 PM EST | Special Marine Warning | LWX | 119 min | |
| Feb 24, 6:02 PM EST | Areal Flood Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 1 more | 8 hr |
| Feb 24, 6:18 PM EST | Severe Thunderstorm Warning | LWX | King George, Stafford | 42 min |
| Feb 24, 6:36 PM EST | Special Marine Warning | LWX | 39 min | |
| Feb 24, 6:46 PM EST | Flash Flood Warning | LWX | Fairfax, City of Alexandria | 119 min |
Nearby
Wind Advisories in Virginia, 2016Wind Advisories in West Virginia, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.